# SDR MASA2014122312801

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 410 hours, 206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT INOPERATIVE.  R & R THE BATTERIES.
